Some Fractional Hermite-Hadamard Inequalities for Convex and Godunova-Levin Functions

Mengmeng Li, JinRong Wang, Wei Wei

DOI Number
First page
Last page


In this paper, two new integral equalities involving left-sided andright-sided Riemann-Liouville fractional integrals are established.Thereafter,  some new fractional Hermite-Hadamard inequalities arepresented by using the above fractional integral equalitiesinvolving the concepts of $s$- and $(s,m)$-convex functions and $s$- and $(s,m)$-Godunova-Levin functions. Some applications to special meansof real numbers are given as well.


Fractional Hermite-Hadamard inequalities\sep $s$-convex function\sep $(s,m)$-convex function\sep $s$-Godunova-Levin function\sep $(s,m)$-Godunova-Levin function.

Full Text:



bibitem{Cal} J. Cal, J. Carcamob, L. Escauriaza, A general multidimensional

Hermite-Hadamard type inequality, J. Math. Anal. Appl., 356(2009),


bibitem{Avci} M. Avci, H. Kavurmaci, M. E. "{O}demir, New inequalities of

Hermite-Hadamard type via $s$-convex functions in the second sense

with applications, Appl. Math. Comput., 217(2011), 5171-5176.

bibitem{Odemir2} M. E. "{O}demir, M. Avci, H. Kavurmaci, Hermite-Hadamard-type inequalities via

$(alpha,m)$-convexity, Comput. Math. Appl., 61(2011), 2614-2620.

bibitem{Dragomir2} S. S. Dragomir, Hermite-Hadamard's type inequalities for convex functions

of selfadjoint operators in Hilbert spaces, Linear Algebra Appl.,

(2012), 1503-1515.

bibitem{Sarikaya2} M. Z. Sarikaya, E. Set, H. Yaldiz, N. Bac{s}ak, Hermite-Hadamard's

inequalities for fractional integrals and related fractional

inequalities, Math. Comput. Model., 57(2013), 2403-2407.

bibitem{Bessenyei} M. Bessenyei, The Hermite-Hadamard inequality in Beckenbach's

setting, J. Math. Anal. Appl., 364(2010), 366-383.

bibitem{Tseng} K. Tseng, S. Hwang, K. Hsu, Hadamard-type and Bullen-type

inequalities for Lipschitzian functions and their applications,

Comput. Math. Appl., 64(2012), 651-660.

bibitem{Niculescu} C. P. Niculescu, The Hermite-Hadamard inequality for log-convex

functions, Nonlinear Anal.:TMA, 75(2012), 662-669.

bibitem{WDF} J. Wang, J. Deng, M. Fev{c}kan, Hermite-Hadamard type inequalities

for $r$-convex functions via Riemann-Liouville fractional integrals,

Ukrainian Math. J., 65(2013), 193-211.

bibitem{F-Bai-Qi-Xi} R. Bai, F. Qi, B. Xi, Hermite-Hadamard type inequalities for the $m$- and

$(alpha,m)$-logarithmically convex functions, Filomat, 27(2013),



bibitem{AM-Hudzik-Maligranda} H. Hudzik, L. Maligranda, Some remarks on $s$-convex functions,

Aequationes Math., 48(1994), 100-111.

bibitem{JIPAM-Bakula-ozdemir-pecaric} M. K. Bakula, M. E. "{O}zdemir, J. Peu{c}ri'{c}, Hadamard type

inequalities for $m$-convex and $(alpha,m)$-convex functions, J.

Inequal. Pure Appl. Math., 9(2008), Article 96.

bibitem{NNAK} M. A. Noor, K. I. Noor, M. U. Awan, S. Khan, Fractional

Hermite-Hadamard Inequalities for some New Classes of Godunova-Levin

functions, Appl. Math. Inf. Sci., 8(2014), 2865-2872.

bibitem{Kilbas} A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and

applications of fractional differential equations, Elsevier Science

B.V., 2006.

bibitem{Pearce} C. E. M. Pearce, J. E. Pearce, Peu{c}ari'{c}, Inequalities for

differentiable mappings with application to special means and

quadrature formula, Appl. Math. Lett., 13(2000), 51-55.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)